# SDR SWAA2021091415345

- Difficulty date: September 7, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE LINING HANDLE AFT OF L1 DOOR AT FWD GALLEY AREA ; 2021-342515 / [01] TIGHT LINING HANDLE AFT OF L1 DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-21-31-420-802 STEP 3.B (6); [02] TIGHT LINING HANDLE AFT OF L1 DOOR AT FWD GALLEY AREA IAW B737-700 AMM 25-21-31-420-802 STEP 3.B (6)
